# SDR MASA200700473

- Difficulty date: August 2, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 9,793 hours, 7,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2726 LAS-SEA.  OVERHEAD EMERGENCY EXIT LIGHT ROW 17 INOP.  MX RELAMPED EMERGENCY LIGHT ASSY.
